| Model Number |
TN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Test Result (2695)
| Date of Event |
03/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2017 the field service engineer (fse) was at the customer site and observed there was an obstruction in the platelet pathway of the dxh800 instrument.The fse removed the obstruction in the platelet pathway to resolve the issue.The rbc bath and associated tubing were also replaced as well as the sweep flow spool.The cause of the high platelet results is attributed to an obstruction in the platelet pathway.Patient information was not provided by the customer.Beckman coulter is conducting a retrospective review of its global service records, to ensure that the records had been adequately evaluated for potential complaint information and any warranted follow-up action, including mdr reporting. this mdr report is a result of that retrospective review. an improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on (b)(6) 2017; approximately 11.5% of the worldwide product installed base has been upgraded as of (b)(6) 2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec anticipates that a field action will be warranted.The anticipated field action will include a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for the rest of the installed base.(b)(4).
Event or Problem Description
The customer reported that their unicel dxh 800 coulter cellular analysis system generated false high platelet (plt) results.There was no report of change or effect to patient treatment in connection with the reported event.Patient data was not provided by the customer for this event.
Additional Manufacturer Narrative
Follow up 01: an improvement for plt flagging was developed and released as a part of a software update to the dxh800 that is designated v3.2.1 on 22-dec-2017; approximately 11.5% of the worldwide product installed base has been upgraded as of 13-jul-2018.Due to an increase in the number of complaints received related to unflagged erroneously high plt patient results released from the lab, bec has determined that a field action is warranted.Field action (fa-33718) was approved on 30-jul-2018.The field action includes a software patch for the improvement for the plt flagging component of v3.2.1, which will expedite installation of this improvement for rest of the installed base.Section h2 - additional information has been selected.Section h7 - recall, notification and modification have been selected.Section h9 - number has been updated to reflect the respective information for this event.Additional information: the recall (fa-33718) includes notification to the customer and correction of the issue via software update.Bec internal identifier: (b)(4).